# SDR QXEA2018081300289

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 23,104 hours, 24,861 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522106
- Part serial: 115221800207
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 23,300 hours, 25,075 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 AC GENERATOR CAUTION ILLUMINATED ON TAKEOFF ROLL.  ATTEMPTED THE RESET PROCEDURE IAW CHECKLIST AND RESET FAILED.  REMOVED FROM SERVICE.  INTERROGATED EPCU AND FOUND CODE 28.  REMOVED AND REPLACED THE NR 2 AC GCU FOR TROUBLESHOOTING IAW AMM 24-21-06-000-801, AND 24-21-06-400-801. DID NOT FIX PROBLEM. REMOVED AND REPLACED THE NR 2 AC GENERATOR IAW TC 6242101. OPS AND LEAK CHECKED GOOD.  NO DEFECTS NOTED. RETURNED TO SERVICE.
